# SDR IPXA11169148

- Difficulty date: August 30, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,015 hours, 6,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57960650006
- Part serial: FH1274
- Condition: Damaged
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING OTBD FLAP L/E NOSE SKIN IS DAMAGED BETWEEN RIB 1 AND RIB 2.  ACCOMPLISHED REPAIR ON LT WING OTBD FLAP L/E NOSE SKIN BETWEEN RIB1 AND RIB 2 IAW EO A300-5750-44229-A.
